MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550225-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Pain (1994); Dizziness (2194)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record was not performed because the lot number was not reported.The reported patient effects of angina and pain are listed in the xience sierra, everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, could not be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that the patient had three xience sierra stents (2.25x23 mm (x2), 2.50x12 mm) implanted in an unspecified coronary artery on (b)(6) 2018 and has not been able to sleep, feeling dizzy and light headed, shortness of breath, chest pain and access site tenderness in the femoral artery since the procedure.The patient does not have any known allergies to metal.On (b)(6) 2018 the patient went to the emergency room and echocardiogram was performed.No further intervention was performed as the pain was reported to be likely from healing from the stents being implanted.The patient was given nitroglycerin for the chest pain and discharged from the hospital on (b)(6) 2018.As of (b)(6) 2018, the patient is feeling better but still experiencing shortness of breath.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8175253
Report Number2024168-2018-09803
Device Sequence Number1446720
Product Code NIQ
UDI-Device Identifier08717648227035
UDI-Public08717648227035
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1550225-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE SIERRA (2.25X23 MM, 2.50X12 MM)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight82